Isomorphism Properties of Some Sheaves of Generalized Functions on Manifolds
Mathematica balkanica, Tome 8 (1994) no. 4, p. 367
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1994_8_4_a7,
author = {Blagovest P. Damyanov},
title = {Isomorphism {Properties} of {Some} {Sheaves} of {Generalized} {Functions} on {Manifolds}},
journal = {Mathematica balkanica},
pages = {367},
year = {1994},
volume = {8},
number = {4},
url = {http://geodesic.mathdoc.fr/item/MABA_1994_8_4_a7/}
}
Blagovest P. Damyanov. Isomorphism Properties of Some Sheaves of Generalized Functions on Manifolds. Mathematica balkanica, Tome 8 (1994) no. 4, p. 367. http://geodesic.mathdoc.fr/item/MABA_1994_8_4_a7/